# SDR SWIA2020020348066

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL #5 BETWEEN FS449.85 AND FS499.0 HAS CORROSION   (C-CHECK) RO 1/28/2020   BLENDED CORROSIONFOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK IAW CRJ-200 AMM. NAS1580A3T17/BB4980, NAS517-3-5/A64793
